E-Prints Complutense

The asymptotic values of a polynomial function on the real plane.

Impacto

Descargas

Último año

Ferrera Cuesta, Juan y Puente Muñoz, María Jesús de la (1996) The asymptotic values of a polynomial function on the real plane. Journal of Pure and Applied Algebra , 106 (3). pp. 263-273. ISSN 0022-4049

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

800kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/0022404995000259


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

Let a polynomial function f of two real variables be given. We prove the existence of a finite number of unbounded regions of the real plane along which the tangent planes to the graph of f tend to horizontal position, when moving away from the origin. The real limit values of this function on these regions are called asymptotic values. We also define the real critical values at infinity of f and prove the theorem of local trivial fibration at infinity, away from these values.


Tipo de documento:Artículo
Palabras clave:Complex-Variables
Materias:Ciencias > Matemáticas > Análisis matemático
Código ID:15289
Depositado:21 May 2012 09:57
Última Modificación:20 Ene 2016 15:29

Descargas en el último año

Sólo personal del repositorio: página de control del artículo